# SDR CALA2013112193152

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,935 hours, 12,974 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213W21209
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK Y-DUCT AFT OF OZONE CONVERTER CRACKED.  IAW IPC 21-73-01-001 ITEM.65 PN 213W2120-9 PCN 120-2209.  REPLACED DUCT, NO LEAKS NOTED.
